# SDR SWAA2017032112637

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 28,219 hours, 16,473 cycles
- Engine: Cfmint CFM567B243
- Engine time: 28,218 hours, 16,473 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, RECEIVED OIL FILTER BYPASS LIGHT FOR THE NR 2 ENGINE 2. RAN QRH AND LIGHT DID NOT EXTINGUISH.  INFLIGHT SHUTDOWN, AIR TURNBACK, DECLARED AN EMERGENCY.   R & R THE NR 2 ENGINE IAW MT.
